By Topic

On the Construction of Skew Quasi-Cyclic Codes

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

4 Author(s)
Taher Abualrub ; Department of Mathematics and Statistics, American University of Sharjah, Sharjah, UAE ; Ali Ghrayeb ; Nuh Aydin ; Irfan Siap

In this paper, we study a special type of quasi-cyclic (QC) codes called skew QC codes. This set of codes is constructed using a noncommutative ring called the skew polynomial ring F[x;¿¿]. After a brief description of the skew polynomial ring F[x;¿¿], it is shown that skew QC codes are left submodules of the ring Rsl=( F[x;¿¿]/(xs-1) )l. The notions of generator and parity-check polynomials are given. We also introduce the notion of similar polynomials in the ring F[x;¿¿] and show that parity-check polynomials for skew QC codes are unique up to similarity. Our search results lead to the construction of several new codes with Hamming distances exceeding the Hamming distances of the previously best known linear codes with comparable parameters.

Published in:

IEEE Transactions on Information Theory  (Volume:56 ,  Issue: 5 )